# SDR DALA2024012301033

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 33,139 hours, 12,744 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cotter Pin
- Part number: UNKNOWN
- Condition: Missing
- Location: Mid Door Plug
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5408460) R/H MID EXIT DOOR PLUG RHS FWD LOWER SPRING MECHANISM HARDWARE MISSING COTTER PIN AND NUT LOOSE. CHECKED BOLT R/H MID EXIT DOOR PLUG RHS FWD LOWER SPRING MECHANISM HARDWARE IS TORQUED AND INSTALLED COTTER PIN PER B737 AMM 52-23-02. OK FOR SVC.
